You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1988/56/2
Independence with respect to families of characters
Download
PDF
- Independence with respect to families of characters
Article
Original scientific text
Title
Independence with respect to families of characters
Authors
Anzelm Iwanik
1
,
Jerzy Mioduszewski
2
Affiliations
Wrocław
Katowice
Colloquium Mathematicum
1988/56/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
383-392
Main language of publication
English
Published
1988
Exact and natural sciences
mathematics